# SDR DALA2024051405163

- Difficulty date: May 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 76,200 hours, 35,682 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3254 DISC: DTE ERA 617319-14AD. FR16 RHS REPLACEMENT PER ERA 617319-14AD REQUIRES DTE FOLLOW UP PRIOR TO 78,468 TOTAL FLIGHT CYCLES. C/A: REVISE / UPDATE ERA 617319-14AD WITH DTE RESULTS PRIOR TO 78,468 TOTAL FLIGHT CYCLES. ASSOCIATED AA 5311-01246 ADDED FOR AC 3254 ASSOCIATED ER/A 14-617319 ADDED FOR AC 3254.
